# SDR SWAA2023101108471

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RETAINER ASSY IS BROKEN AT THE BASE OF THE P61 PANEL.<[01] SLIDE BAR RETAINER REPLACED IAW SIP.;[02] VERIFIED SLIDE BAR RETAINER REPLACED IAW SIP.
